# SDR RRXA97030

- Difficulty date: January 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N792FT
- Make and model: Doug DC-8-73F
- Aircraft serial: 46046
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 2614969
- Condition: Corrosion
- Location: Bs 100
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND CORROSION ON FLOORBEAM AT, Y=100 AND X-45.  REMOVED CORROSION IAW DC-8 SRM 53-2-0 FIGURE 1F AND 51-1-8.  FABRICATED REPAIR ANGLE AND INSTALLED IAW FAA DER APPROVED ENGINEERING SKETCH B90-R14.
